MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS EXTENSION PIECE 50MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS EXTENSION PIECE 50MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64956050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Explantation was necessary because of a fissure of the distal femur.During explantation, the inner bushing loosened from the gmrs extension piece.Extension was coated in (b)(6) 2017.New extension was used to complete the procedure successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding a disassembly issue involving a gmrs extension piece was reported.The event was confirmed through photographs.Conclusions: during a revision procedure for fissure, a disassembly issue occurred, whereby the sleeve of an extension piece became lodged on the extension piece in this investigation.The exact cause of the event could not be determined based on the information provided.Further information such as device evaluation, pre- and post-operative x-rays and the primary operative report as well as patient details, history and follow-up notes are needed to complete the investigation for determining root cause.If the devices and/or additional information become available, this investigation will be reopened and re-evaluated.

Brand Name
GMRS EXTENSION PIECE 50MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7300580
Report Number0002249697-2018-00562
Device Sequence Number2116706
Product Code KRO
UDI-Device Identifier07613327049220
UDI-Public07613327049220
Combination Product (Y/N)N
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number64956050
Device Lot NumberBLN2D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;